Inverse sequences with proper bonding maps

Tom 119 / 2010

Tomás Fernández-Bayort, Antonio Quintero Colloquium Mathematicum 119 (2010), 301-319 MSC: Primary 54F15, 18A30; Secondary 54C10, 54D40. DOI: 10.4064/cm119-2-9

Streszczenie

Some topological properties of inverse limits of sequences with proper bonding maps are studied. We show that (non-empty) limits of euclidean half-lines are one-ended generalized continua. We also prove the non-existence of a universal object for such limits with respect to closed embeddings. A further result states that limits of end-preserving sequences of euclidean lines are two-ended generalized continua.

Autorzy

  • Tomás Fernández-BayortC.G.A. (Centro de Gestión Avanzado)
    Consejería de Educación, Junta de Andalucía
    Edificio Torretriana, planta 1
    41071 Sevilla, Spain
    e-mail
  • Antonio QuinteroDepartamento de Geometría y Topología
    Facultad de Matemáticas
    Universidad de Sevilla
    Apartado 1160
    41080 Sevilla, Spain
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek